# SDR 96ZZZM132

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 565497047
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LEFT ELEVATOR LOWER SKIN SURFACE PANELS PITTED AND CORRODED FROM INBOARD TO OUTBOARD END.  REMOVED, REPAIRED AND REINSTALLED PANELS PER SRM 51-1-0.  (M)
